# SDR HEEA0014722

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N401PH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7050
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Unit
- Part number: 1179203103
- Condition: Malfunctioned
- Location: Inst Lights
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT INSTRUMENT LIGHT PROBLEM.
